Doctor insights on:
Meds That Can Cause Dirreaha
I have been diagnosed with ibs for the jusy had a colonoscopy and upper gi now I jave coffee ground dirreaha? Is this normal
Coffee ground diarrh: No this is not normal. This could be sign of intestinal bleeding. You should notify your GI doctor ...Read more
I gave my 6 yr old daughter mineral oil 2 days ago for constipation. Now she has had dirreaha not constantly for a day. Is this part of the mineral oi?
Most likely: You didn't mention how much you gave her. It is possible that you may have given her too much- consult with your doctor on how much to give her. ...Read more
Gastroenteritis: Yes, peptobismol should be fine. Just keep yourself well hydrated and hope you get over this soon., . ...Read more
Iam taking clairthomycin for a throat infection. I have dirreaha since taking it why? My doctor did not do a step test either just looked at my throat
Side effect: That is a possible side effect of the medication. Some strept tests can be false negatives and a doctors exam is often enough to make a clinical decision of the need for treatment. If you are not able to tolerate the side effects, let your dr. Know. Best wishes. ...Read more
Antibiotics/Yes,,,: Antibiotics are the main reason for a c diff infection as c diff is present in your intestines and is relatively harmless unless an antibiotic wipes out other bacteria that compete with it there. Clindamycin among others is a common cause of this. Since it's in your gut and in hospitals it's possible to have at least a mild infection of this without meds. Best of luck. ...Read more
Bone loss: There are a number of medical conditions and medications that can cause bone loss. That said, it is uncommon in a 37 year old woman unless there is a medical condition or a medication that is causing this. Have you had a bone density test and if so what did it show? If you have not had a test but think it necessary please discuss with your doctor. ...Read more
Unlikely.this is a: Test with high specificity.Get a more detailed answer ›
Many: In neurology practices topamax (topiramate) is probably the commonest one to do so. Beta blockers, cancer chemotherapy drugs, excess vitamin b6 are also some of the causes. Look online at a drug's prescribing information, also known as "package insert", for more details about any particular drug's side-effects. ...Read more
If taking meds that can cause clots (clomid/tamoxifen/arimidex), as a previous sufferer of a p.E, could a doctor put me on warfarin to minimise risk?
Is there any meds that can cause u to need to take a fiber supplement daily to have a productive bowel movement?
Lots of meds can cause constipation, either by slowing transit time, increasing water extraction from bowel, both mechs, or other. Can include narcotics, calcium channel blockers for BP and heart conditions, calcium supp, other
fiber stimulates bms by increasing water in the bowel, making for a bigger, bulkier, softer stool; increases the stretch and then the contractions of the bowel. ...Read more
What are the top meds that can cause a false positive on UA drug screenings? I take alot of meds for my stomach,depression, anxiety with pain meds to
See answer: False positive for what substance? If you have a legitimate medical illness for which you take a prescribed med(s), you should not have to worry about passing a urine drug screen. If you can be more specific and re-submit question, we may be better able to respond. Take care. ...Read more
Narcotics: Many narcotics especially IV can cause itching. ...Read more
Drugs and bowels: Various drugs have differing effects on the bowels. The most common outcome for opiate users is severe constipation. One can also have incontinence of stool when he or she is very intoxicated. Just a few more reasons not to use illegal drugs! Get help if you need it. Good luck. ...Read more
None of your: profile is showing - so there is not a way to answer this. ...Read more
That depends on: which drug on the panel you are referring to. If you re-ask and advise of the specific drug - then this can be researched. ...Read more
Depends: What's your medication?Get a more detailed answer ›
BP meds: There are many non-diuretic anti-hypertension medications available. Discuss your concerns with your prescribing physician. ...Read more
ACE inhibitor: The class of medication called ace inhibitor used for high blood pressure has a side effect of causing cough in about 10% of people who take it. Also, the class of medications called beta-blockers can induce asthma in susceptible people causing cough, wheeze and difficulty breathing. ...Read more
Don't understand ?: "not positive" and "not negative" can mean what is called an "indeterminate" test, which can mean that the test was just at the cut-off that the test uses for a positive - the cut-off for thc is (say) 50 ng/ml and the test comes out 48 ng/ml, that particular test may give a signal that it is indeterminate. It may also indicate interfering substances, water loading or other things. ...Read more
Lots: Depending upon the drug of choice one can develop hepatitis, Hep C. overdose, kidney problems, heart arrhythmia, congestive heart failure, tooth loss, cirrhosis, immune disorders, sudden death, abscesses, MRSA, Cytomegalovirus, stroke, seizure, psychosis, chronic depression, serotonin depletion, tolerance, pancreatitis, wasting syndromes, cardiomyopathy, respiratory suppression, withdrawal. ...Read more
Work with doc: A seizure disorder is worrisome & if related to a structural defect like in nf, it can be a progressive problem. You say you can't take meds ? You may not have been tolerant to those tried before but their are many that could help that you should try before giving up. Work with a neurologist & come up with a workable plan. ...Read more
Doubtful: Des has been off the market for decadesa and the structural anomalies are well defined. Talk them over with your doctor. ...Read more
Are my meds the cause for my "heightened emotions"? I feel emotionally unstable, what should I do?
What medications?: I'm sorry, but you haven't shared the medications you're taking. Please see a psychiatrist about these concerns, since a whole history can be taken and a personalized answer supplied. There are many excellend psychiatrists in your city (musc also has an academic psychiatry department.) best wishes. ...Read more
- Talk to a doctor online
- Can high sugar meds cause shaking?
- Can blood pressure meds cause constipation?
- Can glaucoma meds cause redness around eyes?
- What meds cause weakness?
- Can you get meds on this site?
- Can bronchitis last a month with no meds?
- Can drs on here prescribe any meds?
- Can thyroid meds cause diabetes?